# SDR CA060626005

- Difficulty date: June 22, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 18,292 hours
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Condition: Leaking
- Location: Rt Prop
- Part time: 5,209 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE WALK AROUND, THE PILOTS NOTICED OIL DRIPPING DOWN ONE BLADE OF THE RT PROPELLER.  MAINTENANCE WAS NOTIFIED AND THE AME WAS DISPATCHED TO ASSESS. IT WAS DETERMINED THAT A BLADE SEAL HAD FAILED. THE PROPELLER WAS REMOVED FROM THE AIRCRAFT AND SENT TO WESTERN PROPELLER IN EDMONTON FOR REPAIRS. A VERBAL REPORT INDICATED THAT THERE WAS NO DAMAGE OR OBVIOUS CAUSE. ALL SEALS WERE REPLACED. THE PROPELLER WAS RE-INSTALLED AND RETURNED TO BASE THE FOLLOWING DAY.
